# SDR FDEA200809163906

- Difficulty date: September 16, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,260 hours, 19,462 cycles
- Engine: Rroyce RB211535E4
- Engine time: 162 hours, 217 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: W460FIA
- Part serial: 1104889
- Condition: Malfunctioned
- Part time: 30,545 hours, 12,683 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

L REV AMBER LIGHT ON RAN QRH NO YAW OR ADVERSE CONDITIONS.  ACFT RELEASED FOR SERVICE PER MEL/CDL: 78-36-01 CATEGORY: C EXPIRATION: 26SEP08 MEL 78-36-01: LEFT ENGINE REVERSER UNLOCK INDICATION INOP.  REVERSER DEACTIVATED IN  FORWARD THRUST POSITION.  "A/C CAT IIIA"  C/0374246.  REMOVED AND REPLACED RELAYS K26 AND K10108, REF WRI 78-30/0496.
